I had three vials of Juvederm injected in January (one on January 6 and two on January 23). I'm very pleased with the results and I plan to go back for more when I have the money. The past several weeks I have intermittant itching and what looks like burn marks on my chin. Is this normal, or is something else and just a coincidence that it happened shortly after my injections? I use Retin A, but I've been extremely careful not to get this anywher near I'm sorry, but I don't have any photos.
I had 3 Vials of Juvederm Injected During Last Month and Now Have Itching, Burn Like Marks, Is this Normal?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Marks from Juvederm
In this case, photos would be helpful, so I'm sorry you don't have any! Unless the marks are bruises, I can't imagine what would create "burn marks" on the chin. Where did you have the Juvederm injected? Which areas of the face? Are the marks where the Juvederm was injected, or are they somewhere else on the face? My assumption is that these are a coincidence and something else is going on. But I suggest you contact your injector and return to him/her for a follow-up to see if the marks are indeed related, or mere coincidence and something else is occurring.
I do not think this complication is from Juvederm
Three syringes of Juvederm certainly do give a great result and these burn-like marks one month later are likely from irritation from the Retin A, or another topical product you have used. I would suggest you discontinue all topicals except sunscreeen and a light emollient to hydrate the area and protect from crusting and hyperpigmentation. It is always a good idea to check in with your treating dermatologist when such problems occur. God luck!
Burn marks? and juvederm
Sorry, but photos would be helpful and also more information regarding what areas the fillers ws injected into as well.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.